# SDR DALA2021021000769

- Difficulty date: February 9, 2021
- Submitted: February 10, 2021
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 61,536 hours, 20,244 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHT ARE INOPERATIVE AT ROWS 33-40. MAINTENANCE REPLACED THE BATTERY PACKS. SYSTEM OPERATION IS NORMAL.(LP 6292575)
